I've had cramps that feel like period pain (stomach, mostly lower right, back pain, also on the right and sometimes my leg muscles too) that started the sunday before my period started (wednesday 2nd June-Saturday 5th June) and have persisted. I've had some gastric trouble over the years that I am trying to solve right now, and these symptoms are new. Usually I get an 'attack' of upper gastric pain and vomiting, can't keep down water and eventually need to be hospitalised before dehydration makes it worse. The pain can persist through morphine, maxalon, tropisetron, pantoprazole, buscopan and stematil for hours. Usually it takes a minimum of 4 hours to bring the pain under control. The pain seems to fuel the vomiting, and the vomiting brings slight relief for a maximum of 15-20 seconds before coming back. When I no longer have anything to vomit the pain gets worse.
The 'attacks' have been going on for nine years, and I have had every test under the sun (Gastroscopy, Gastric ultrasound, pelvic ultrasound, Stomach Xrays, Gastric Emptying Study, Barium Meal, Celiac testing, liver function etc) and ruled out pancreatitis, gallstones and ulcers. I am a type 1 insulin dependent diabetic and know that my digestion is slightly slowed due to minor peripheral nerve damage, but the masses of doctors I've seen don't think that this is the cause of the problem.
If anyone can help with suggestions of what either might be, or what diagnostic tests might be of interest I would be very grateful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.